# SDR DALA2015080804919

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AT LT WING FUEL TANK ACCESS PLATE NR 1357C, MRB 57-083-02. CORROSION ON COUNTERSINK HOLES WAS REMOVED AND MEASURED.  MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER MEASURED ON 3 ADJACENT HOLES IS 0.562". THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A AND WAS REPLACED IAW IPC 57-30-00-05B.
